MathSciNet Relay Station
MathSciNet bibliographic data
MR1158004 (93f:46092) 46L05 (47B48 47D25)
Magajna, Bojan A transitivity theorem for algebras of elementary operators. Proc. Amer. Math. Soc. 118 (1993), no. 1, 119–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement